# SDR SWIA202266306

- Difficulty date: June 20, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 41,402 hours, 39,844 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR FITTING LOCATED AT E.S. 16.520 HAS CORROSION INSIDE BORE FOR BEARING.     (C-CHECK RO 8/15/2022)    REMOVED AND REPLACED RH ELEVATOR FITTING ASSEMBLY P/N 600-24043-1 LOCATED AT E.S. 16.520. REF CRJ 200 SRM 51-42-06, SRM 51-42-21 AND BOMBARDIER DWG 601R24025, REV G. COMPLIED WITH SKY WEST TASK CARD 51-900-1003-SKY.
